Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 14, 2024, 12:44 PM CDT for 4 counties in Oklahoma. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2024, 12:44 PM CDT (17:44 UTC)
- Expired
- Mar 14, 2024, 1:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 12:46 PM CDT | HAIL 2 | 2 Sw Schulter, OK | Also observed golf ball hail. |
| Mar 14, 12:50 PM CDT | HAIL 1.5 | Wilson, OK | Relayed by Broadcast Media. |
| Mar 14, 12:50 PM CDT | HAIL 2 | Schulter, OK | |
| Mar 14, 1:04 PM CDT | HAIL 1.5 | 9 Ene Morris, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 11:09 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2303 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 11.5
The text
As transmitted.
925
WUUS54 KTSA 141744
SVRTSA
OKC101-107-111-145-141815-
/O.NEW.KTSA.SV.W.0013.240314T1744Z-240314T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1244 PM CDT Thu Mar 14 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Wagoner County in northeastern Oklahoma...
Central Okmulgee County in northeastern Oklahoma...
Northwestern Muskogee County in east central Oklahoma...
East central Okfuskee County in east central Oklahoma...
* Until 115 PM CDT.
* At 1244 PM CDT, a severe thunderstorm was located 3 miles west of
Schulter, moving northeast at 50 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Okmulgee... Henryetta...
Haskell... Morris...
Dewar... Schulter...
Boynton... Grayson...
Bald Hill... Stonebluff...
Okmulgee State Park... Jamesville...
Eram...
This includes Interstate 40 in Oklahoma between mile markers 232 and
239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 600 PM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3552 9619 3591 9572 3570 9551 3555 9575
3555 9582 3551 9582 3537 9604
TIME...MOT...LOC 1744Z 229DEG 44KT 3550 9601
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mejia2 follow-up statements
606
WWUS54 KTSA 141754
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1254 PM CDT Thu Mar 14 2024
OKC107-141803-
/O.CAN.KTSA.SV.W.0013.000000T0000Z-240314T1815Z/
Okfuskee OK-
1254 PM CDT Thu Mar 14 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OKFUSKEE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for southeastern,
northeastern and east central Oklahoma.
&&
LAT...LON 3591 9572 3570 9551 3555 9575 3555 9582
3551 9582 3546 9598 3552 9609 3555 9609
3556 9614
TIME...MOT...LOC 1753Z 229DEG 44KT 3558 9590
$$
OKC101-111-145-141815-
/O.CON.KTSA.SV.W.0013.000000T0000Z-240314T1815Z/
Wagoner OK-Okmulgee OK-Muskogee OK-
1254 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHWESTERN WAGONER...CENTRAL OKMULGEE AND NORTHWESTERN MUSKOGEE
COUNTIES...
At 1253 PM CDT, a severe thunderstorm was located near Morris, moving
northeast at 50 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Okmulgee... Henryetta...
Haskell... Morris...
Schulter... Boynton...
Grayson... Stonebluff...
Okmulgee State Park... Bald Hill...
Jamesville... Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CDT for southeastern,
northeastern and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3591 9572 3570 9551 3555 9575 3555 9582
3551 9582 3546 9598 3552 9609 3555 9609
3556 9614
TIME...MOT...LOC 1753Z 229DEG 44KT 3558 9590
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Mejia827
WWUS54 KTSA 141758
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1258 PM CDT Thu Mar 14 2024
OKC101-111-145-141815-
/O.CON.KTSA.SV.W.0013.000000T0000Z-240314T1815Z/
Wagoner OK-Okmulgee OK-Muskogee OK-
1258 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHWESTERN WAGONER...CENTRAL OKMULGEE AND NORTHWESTERN MUSKOGEE
COUNTIES...
At 1257 PM CDT, a severe thunderstorm was located over Morris, moving
northeast at 50 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Okmulgee... Henryetta...
Haskell... Morris...
Schulter... Boynton...
Grayson... Stonebluff...
Okmulgee State Park... Bald Hill...
Jamesville... Eram...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM CDT for southeastern,
northeastern and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3591 9572 3570 9551 3555 9575 3555 9582
3551 9582 3546 9598 3552 9609 3555 9609
3556 9614
TIME...MOT...LOC 1757Z 229DEG 44KT 3562 9584
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MejiaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:35 PM CDT, 9 minutes earlier.
Area forecast discussion, Mar 14, 12:35 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1235 PM CDT Thu Mar 14 2024 ...New AVIATION... .SHORT TERM... (The rest of today ) Issued at 1045 AM CDT Thu Mar 14 2024 Forecast remains on track for numerous thunderstorms to develop along and southeast of Interstate 44 this afternoon and evening. Conditions are supportive of very large damaging hail and locally damaging winds especially with early day storms. A tornadic risk may also develop with the more sustained cellular but low level shear values are shown to decrease this afternoon before increasing again by early evening. Storm mode may largely impact tornadic potential. Updated forecast made minor adjustment to thunderstorm chances and included mention of severe potential. && .LONG TERM... (Tonight through Wednesday) Issued at 348 AM CDT Thu Mar 14 2024 A cold front will be near Interstate 44 by the start of this period, and will accelerate southeast through the evening hours. Storm coverage and intensity will lessen with time this evening, with most of the activity exiting the area by midnight. Cooler temperatures will follow the frontal passage for Friday with some lingering cloudiness at least through the morning. A brief warmup will occur Saturday ahead of the next cold front due to arrive Saturday night and early Sunday morning. A few showers will be possible Saturday night across parts of southeast Oklahoma, but rainfall amounts look to remain on the light side. Cooler temperatures will return Sunday and Monday, with a freeze possible in some places Monday morning. The return of south winds will bring a quick warmup Tuesday ahead of the next storm system that may affect the area by next Wednesday night and Thursday. && .AVIATION... (18Z TAFS) Issued at 1234 PM CDT Thu Mar 14 2024 Showers and storms currently expanding along the Interstate 44 corridor and will impact the NE OK terminals. Thunderstorm coverage will increase and expand eastward through the afternoon through mid evening w/ corresponding flight impacts. Storms end from northwest to southeast as a cold front passes. MVFR ceilings expected to develop by the cold front late tonight and persist through Friday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 79 46 63 42 / 60 20 0 0 FSM 79 53 66 44 / 90 90 0 0 MLC 78 49 64 43 / 90 70 0 10 BVO 78 44 63 38 / 20 10 0 0 FYV 78 46 60 38 / 90 70 0 0 BYV 77 46 59 39 / 90 70 0 0 MKO 78 48 63 41 / 80 60 0 0 MIO 77 45 60 39 / 60 30 0 0 F10 78 47 63 43 / 80 50 0 0 HHW 78 53 66 46 / 80 80 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...07 LONG TERM....05 AVIATION...07
Hazardous weather outlook, Mar 14, 9:26 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 926 AM CDT Thu Mar 14 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 926 AM CDT Thu Mar 14 2024 ...SEVERE WEATHER EXPECTED TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Mainly Southeast Oklahoma into Northwest Arkansas. ONSET...Afternoon. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late morning into Afternoon. AREA AT GREATEST RISK...Along and southeast of Interstate 44. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Afternoon. DISCUSSION... Severe thunderstorms will develop from late morning into the early afternoon and increase in coverage from mid afternoon through early evening. Areas southeast of Interstate 44 will have the highest chances for severe weather, including the potential for very large damaging hail and a few tornadoes. Locally heavy rainfall is likely primarily across southeast Oklahoma into northwest Arkansas with a limited risk of flash flooding. Thunderstorms will end from northwest to southeast this evening as a cold front sweep across the region. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY through WEDNESDAY...No Hazards. EXTENDED DISCUSSION... Relatively quiet weather will prevail Friday into next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 14, 11:53 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1153 AM CDT Thu Mar 14 2024
OKZ064-065-141730-
Okfuskee OK-Creek OK-
1153 AM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL CREEK AND WESTERN
OKFUSKEE COUNTIES THROUGH 1230 PM CDT...
At 1152 AM CDT, Doppler radar indicated a strong thunderstorm over
Little, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okemah... Boley...
Paden... Bearden...
Castle... Welty...
Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3553 9662 3571 9645 3550 9617 3529 9639
3529 9644 3546 9644 3546 9647 3543 9650
3543 9652 3546 9654 3544 9657 3543 9656
3542 9656 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662
TIME...MOT...LOC 1652Z 221DEG 31KT 3536 9665
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, Mar 14, 12:16 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1216 PM CDT Thu Mar 14 2024
OKZ060-067-141745-
Tulsa OK-Wagoner OK-
1216 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WAGONER AND
SOUTHEASTERN TULSA COUNTIES THROUGH 1245 PM CDT...
At 1216 PM CDT, Doppler radar indicated a strong thunderstorm near
Broken Arrow, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bixby... Jenks...
Coweta... Catoosa...
Oneta... Leonard...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3614 9561 3613 9559 3609 9555 3608 9556
3608 9558 3607 9557 3607 9553 3606 9552
3586 9578 3598 9596 3616 9580 3616 9562
TIME...MOT...LOC 1716Z 219DEG 31KT 3598 9582
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 14, 12:31 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1231 PM CDT Thu Mar 14 2024
OKZ064>066-141800-
Okmulgee OK-Okfuskee OK-Creek OK-
1231 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
NORTHWESTERN OKMULGEE AND NORTH CENTRAL OKFUSKEE COUNTIES THROUGH 100
PM CDT...
At 1231 PM CDT, Doppler radar indicated a strong thunderstorm over
Okfuskee, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Okfuskee... Beggs...
Preston... Mason...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3544 9629 3553 9645 3585 9608 3573 9593
TIME...MOT...LOC 1731Z 220DEG 24KT 3558 9625
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MejiaSpecial weather statement, Mar 14, 12:33 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1233 PM CDT Thu Mar 14 2024
OKZ061-062-067-141800-
Rogers OK-Mayes OK-Wagoner OK-
1233 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ROGERS...
SOUTHWESTERN MAYES AND NORTHWESTERN WAGONER COUNTIES THROUGH 100 PM
CDT...
At 1233 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
west of Inola, moving northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Chouteau... Inola...
Taiwah... Tiawah...
Sportsmen Acres Community...
This includes Interstate 44 between mile markers 256 and 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3639 9543 3619 9524 3597 9563 3610 9576
3613 9576
TIME...MOT...LOC 1733Z 228DEG 36KT 3611 9564
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:17 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Mar 13, 8:22 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| Mar 13, 8:48 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Mar 13, 9:06 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 39 min |
| Mar 13, 9:21 PM CDT | Special Weather Statement | TSA | Rogers | 39 min |
| Mar 13, 9:50 PM CDT | Special Weather Statement | TSA | Nowata | 40 min |
| Mar 14, 11:53 AM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Mar 14, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 24 min |
| Mar 14, 12:16 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| Mar 14, 12:22 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 23 min |
| Mar 14, 12:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 33 min |
| Mar 14, 12:31 PM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Mar 14, 12:33 PM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| Mar 14, 12:51 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Mar 14, 12:53 PM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| Mar 14, 12:56 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Mar 14, 12:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| Mar 14, 12:58 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 47 min |
| Mar 14, 1:06 PM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| Mar 14, 1:12 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 33 min |
| Mar 14, 1:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 44 min |
| Mar 14, 1:19 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 26 min |
| Mar 14, 1:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 29 min |
| Mar 14, 1:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 27 min |
| Mar 14, 1:36 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Mar 14, 1:39 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Mar 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 49 min |
| Mar 14, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 33 min |
| Mar 14, 1:52 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 53 min |
| Mar 14, 2:00 PM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Mar 14, 2:04 PM CDT | Tornado Warning | TSA | Delaware | 26 min |
| Mar 14, 2:09 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Wagoner | 21 min |
| Mar 14, 2:16 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Mar 14, 2:26 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes | 3 hr |
| Mar 14, 2:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 6 more | 34 min |
| Mar 14, 2:32 PM CDT | Special Weather Statement | TSA | Delaware | 28 min |
| Mar 14, 2:32 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Mar 14, 2:41 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Mar 14, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, McIntosh and 3 more | 50 min |
| Mar 14, 3:18 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| Mar 14, 3:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 46 min |
| Mar 14, 3:45 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 3 hr |
| Mar 14, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 45 min |
| Mar 14, 3:46 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Mar 14, 4:10 PM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Mar 14, 4:13 PM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| Mar 14, 4:18 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Mar 14, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Sequoyah | 49 min |
| Mar 14, 4:34 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Mar 14, 4:41 PM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 5 hr |
| Mar 14, 4:42 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 14, 4:44 PM CDT | Special Weather Statement | TSA | Okfuskee | 46 min |
| Mar 14, 4:54 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Mar 14, 4:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 50 min |
| Mar 14, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Mar 14, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 14 min |
| Mar 14, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| Mar 14, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 46 min |
| Mar 14, 5:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 39 min |
| Mar 14, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| Mar 14, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 45 min |
| Mar 14, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 51 min |
| Mar 14, 6:33 PM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 5 hr |
| Mar 14, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 38 min |
| Mar 14, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 35 min |
| Mar 14, 6:58 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.